# SDR TWAA9909907

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 83.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND NOSE HAD CRACK IN PART NBR 5912350-19 DOUBLER APPROXIMATELY .5 INCH FORE AND AFT AT INBD END OF FRAME 9911505-5.  FORWARD OF LT CENTER WINDSHIELD POST AT STA 83.5 AT X=-10.  INSTALLED NEW PART PER SPM 6-70-01.
